# SDR DALA13067185643

- Difficulty date: November 30, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, FLOORBEAM HAS CORROSION ON UPPER AND LOWER SURFACES BS 377, LBL 12-RBL 8.  REMOVED CORROSION TO FOUND OUT OF LIMITS IAW SRM 53-00-51.  ALLOWABLE DAMAGE, 1 DETAIL III. INSTALLED PERMANENT REPAIR IN REF SRM 53-00-51, REPAIR 10.
